# SDR SWIA2025080500718

- Difficulty date: July 18, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N258SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000655
- Aircraft time: 19,913 hours, 14,648 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT END OF R/H CENTER AISLE SEAT TRACK CORRODED BETWEEN FR84-85  (C-CHECK RO 08/04/2025)PERFORMED SPLICE REPAIR ON R/H CENTER AISLE SEAT TRACK BETWEEN FR83-85. REF ETD2022-170-022163 REV C. (SEE CONTINUATION CARD FOR WORK ACCOMPLISHED) REPAIR PARTS WEIGHT 340G THIS DOES NOT EFFECT WEIGHT AND BALANCE
